Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A partition theorem for Euclidean $ n$-space


Authors: Hans Samelson, R. M. Thrall and Oscar Wesler
Journal: Proc. Amer. Math. Soc. 9 (1958), 805-807
MSC: Primary 52.00; Secondary 50.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0097025-0
MathSciNet review: 0097025
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.00, 50.00

Retrieve articles in all journals with MSC: 52.00, 50.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0097025-0
Article copyright: © Copyright 1958 American Mathematical Society